# SDR UPS97822999

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592581
- Condition: Corroded
- Location: Bs 1268-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FACTORY SPLICE AT LONGERON 35L FS 1260-1280 IS CORRODED ON TOP IN THE CENTER.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE IAW DWG 3759258, SRM 51-1-20D.
